Rotational hypersurfaces with constant 2-mean curvature in R^(n+1)

  • Yuhang Liu, Peking University, Beijing International Center for Mathematical Research, 5 Yiheyuan Rd., 100871, Beijing, China,


We study rotational hypersurfaces with constant $2$-mean curvature in $\mathbb{R}^{n+1}$. We derive the ODE for the generating curves of such hypersurfaces, and find an integral expression for the inverse function of the solution.

Vol. 23 (2022), No. 2, pp. 801-809
DOI: 10.18514/MMN.2022.3901

Download: MMN-3901